Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Infinitely repeated matrix games for which pure strategies suffice

Authors: Leonard E. Baum, John D. Ferguson and Melvin Katz
Journal: Bull. Amer. Math. Soc. 69 (1963), 467-470
MathSciNet review: 0149967
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • David Blackwell, Controlled random walks, Proceedings of the International Congress of Mathematicians, 1954, Amsterdam, vol. III, Erven P. Noordhoff N.V., Groningen; North-Holland Publishing Co., Amsterdam, 1956, pp. 336–338. MR 0085141
  • James Hannan, Approximation to Bayes risk in repeated play, Contributions to the theory of games, vol. 3, Annals of Mathematics Studies, no. 39, Princeton University Press, Princeton, N. J., 1957, pp. 97–139. MR 0109094

Additional Information